# SDR IPXA2019010937676

- Difficulty date: December 27, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 19,110 hours, 12,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: A5724207820000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C FOUND CRACKED ATTACH BRACKET L/W LOWER L/E. REMOVED AND REPLACED PER DWG A57262078 AND SRM 51-40-21.
